View Full Version : Concerta Side-Affects Not Right?


radkraken
03-22-16, 03:36 PM
Hello, I've been diagnosed with ADD for three years and my first year I started to take Concerta and it worked really well and then I didn't take it during the summer. I tried to go back on it that fall but the side-affects were out of control. I couldn't think properly, I was dissociative all the time, I was super dehydrated and it felt like I couldn't swallow anything. It felt like my eyes wouldn't focus. I was shaking really badly and it always felt like my back needed to crack but it wouldn't crack. When I speak it takes a moment for my mouth to register that I want to speak and then it comes out sluggish and slurred. I also was always sporting for a fight. I tried other medications all with about the same results.
My parents are trying to put me back on Concerta again and it's been two days and I'm having the same terrible side-affects. I tried to eat a higher amount of protein and cut out sugar and wheat products from my diet but it doesn't seem to be doing anything. Is there something I'm doing wrong or something I can do to lessen these side-affects? Please I really need these side-affects to go away because my parents won't let me not take my medication.